# SDR 04257621

- Difficulty date: September 13, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N621BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7186
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS HALF SPEED.  UPON INTERROGATING FECU, FOUND FAULTS 1) FECU 2) FECU/BPSU MISRIG, 3) EITHER BPSU.  CHECKED RIGGING OF FECU & BPSUS AND NOTICED FECU GIVING ERRONIOUS POTENTIOMETER READINGS.  REMOVED AND REPLACED FECU IAW MM 27-51-05.  PERFORMED RIGGING OF BPSUS IAW MM 27-51-10.  OPERATIONAL CHECK OF FLAPS GOOD REF MM 27-54-00.  NO FURTHER FLAP FAIL OR FLAPS HALFSPEED MSGS NOTED AT THIS TIME.
